logo ANNALES DE L'INSTITUT FOURIER

With cedram.org
Table of contents for this issue | Previous article | Next article
Claus Hertling
$\mu $-constant monodromy groups and marked singularities
(Groupe de monodromie $\mu $-constant et singularités marquées)
Annales de l'institut Fourier, 61 no. 7 (2011), p. 2643-2680, doi: 10.5802/aif.2789
Article PDF | Reviews MR 3112503 | Zbl 1279.32021
Class. Math.: 32S15, 32S40, 14D22, 58K70
Keywords: $\mu $-constant deformation, monodromy group, marked singularity, moduli space, Torelli type problem, symmetries of singularities

Résumé - Abstract

$\mu $-constant families of holomorphic function germs with isolated singularities are considered from a global perspective. First, a monodromy group from all families which contain a fixed singularity is studied. It consists of automorphisms of the Milnor lattice which respect not only the intersection form, but also the Seifert form and the monodromy. We conjecture that it contains all such automorphisms, modulo $\pm \operatorname{id}$. Second, marked singularities are defined and global moduli spaces for right equivalence classes of them are established. The conjecture on the group would imply that these moduli spaces are connected. The relation with Torelli type problems is discussed and a new global Torelli type conjecture for marked singularities is formulated. All conjectures are proved for the simple and $22$ of the $28$ exceptional singularities.

Bibliography

[1] Norbert A’Campo, “La fonction zêta d’une monodromie”, Comment. Math. Helv. 54 (1979), p. 318-327  MR 535062 |  Zbl 0441.32004
[2] V. I. Arnolʼd, S. M. Guseĭn-Zade & A. N. Varchenko, Singularities of differentiable maps. Vol. I, Monographs in Mathematics 82, Birkhäuser Boston Inc., Boston, MA, 1985, The classification of critical points, caustics and wave fronts, Translated from the Russian by Ian Porteous and Mark Reynolds  MR 516034 |  Zbl 0304.57018
[3] V. I. Arnolʼd, S. M. Guseĭn-Zade & A. N. Varchenko, Singularities of differentiable maps. Vol. II, Monographs in Mathematics 83, Birkhäuser Boston Inc., Boston, MA, 1988, Monodromy and asymptotics of integrals, Translated from the Russian by Hugh Porteous, Translation revised by the authors and James Montaldi  MR 777682 |  Zbl 0554.58001
[4] Th. Bröcker, Differentiable germs and catastrophes, Cambridge University Press, Cambridge, 1975, Translated from the German, last chapter and bibliography by L. Lander, London Mathematical Society Lecture Note Series, No. 17  MR 966191 |  Zbl 0659.58002
[5] Wolfgang Ebeling, Functions of several complex variables and their singularities, Graduate Studies in Mathematics 83, American Mathematical Society, Providence, RI, 2007, Translated from the 2001 German original by Philip G. Spain  MR 494220 |  Zbl 0302.58006
[6] A. M. Gabrièlov, “Bifurcations, Dynkin diagrams and the modality of isolated singularities”, Funkcional. Anal. i Priložen. 8 (1974) no. 2, p. 7-12  MR 2319634 |  Zbl 1188.32001
[7] Claus Hertling, Analytische Invarianten bei den unimodularen und bimodularen Hyperflächensingularitäten, Bonner Mathematische Schriften [Bonn Mathematical Publications], 250, Universität Bonn Mathematisches Institut, Bonn, 1993, Dissertation, Rheinische Friedrich-Wilhelms-Universität Bonn, Bonn, 1992  MR 430286 |  Zbl 0343.32002
[8] Claus Hertling, “Ein Torellisatz für die unimodalen und bimodularen Hyperflächensingularitäten”, Math. Ann. 302 (1995), p. 359-394  MR 440066 |  Zbl 0344.32007
[9] Claus Hertling, Brieskorn lattices and Torelli type theorems for cubics in ${\bf P}^3$ and for Brieskorn-Pham singularities with coprime exponents, Singularities (Oberwolfach, 1996), Progr. Math. 162, Birkhäuser, 1998, p. 167–194  MR 1286737 |  Zbl 0833.32006
[10] Claus Hertling, “Classifying spaces for polarized mixed Hodge structures and for Brieskorn lattices”, Compositio Math. 116 (1999) no. 1, p. 1-37 Article |  MR 1336340 |  Zbl 0843.32020
[11] Claus Hertling, Frobenius manifolds and moduli spaces for singularities, Cambridge Tracts in Mathematics 151, Cambridge University Press, Cambridge, 2002 Article |  MR 1652473 |  Zbl 0915.14023
[12] Claus Hertling, Generic Torelli for semiquasihomogeneous singularities, Trends in singularities, Trends Math., Birkhäuser, 2002, p. 115–140  MR 1669448 |  Zbl 0922.32019
[13] Claus Hertling & Yu. Manin, “Weak Frobenius manifolds”, Internat. Math. Res. Notices (1999) no. 6, p. 277-286 Article |  MR 1900783 |  Zbl 1025.32025
[14] Harald Holmann, “Komplexe Räume mit komplexen Transformations-gruppen”, Math. Ann. 150 (1963), p. 327-360  MR 1924259 |  Zbl 1023.14018
[15] Valentine S. Kulikov, Mixed Hodge structures and singularities, Cambridge Tracts in Mathematics 132, Cambridge University Press, Cambridge, 1998  MR 1680372 |  Zbl 0960.58003
[16] Bernard Malgrange, “Intégrales asymptotiques et monodromie”, Ann. Sci. École Norm. Sup. (4) 7 (1974), p. 405-430 (1975)  MR 150789 |  Zbl 0156.30603
[17] John N. Mather, “Stability of $C^{\infty }$ mappings. III. Finitely determined mapgerms”, Inst. Hautes Études Sci. Publ. Math. (1968) no. 35, p. 279-308  MR 1621831 |  Zbl 0902.14005
[18] F. Michel & C. Weber, “Sur le rôle de la monodromie entière dans la topologie des singularités”, Ann. Inst. Fourier (Grenoble) 36 (1986) no. 1, p. 183-218  MR 399088 |  Zbl 0351.32009
[19] John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J., 1968 Numdam |  MR 372243 |  Zbl 0305.32008
[20] Peter Orlik, On the homology of weighted homogeneous manifolds, in Proceedings of the Second Conference on Compact Transformation Groups (Univ. Massachusetts, Amherst, Mass., 1971), Part I, Springer, 1972, p. 260-269. Lecture Notes in Math., Vol. 298 Numdam |  Zbl 0159.25001
[21] Morihiko Saito, “On the structure of Brieskorn lattice”, Ann. Inst. Fourier (Grenoble) 39 (1989) no. 1, p. 27-72 Cedram |  MR 840719 |  Zbl 0557.57017
[22] Morihiko Saito, “Period mapping via Brieskorn modules”, Bull. Soc. Math. France 119 (1991) no. 2, p. 141-171  MR 239612 |  Zbl 0184.48405
[23] J. Scherk & J. H. M. Steenbrink, “On the mixed Hodge structure on the cohomology of the Milnor fibre”, Math. Ann. 271 (1985) no. 4, p. 641-665 Article |  MR 430307
[24] Peter Slodowy, “Einige Bemerkungen zur Entfaltung symmetrischer Funktionen”, Math. Z. 158 (1978) no. 2, p. 157-170 Cedram |  MR 1011977 |  Zbl 0644.32005
[25] Bernard Teissier, Déformations à type topologique constant, Quelques problèmes de modules (Sém. de Géométrie Analytique, École Norm. Sup., Paris, 1971–1972), Soc. Math. France, 1974, p. 215–249. Astérisque, No. 16 Numdam |  MR 1116843 |  Zbl 0760.32009
[26] Lê Dũng Tráng & C. P. Ramanujam, “The invariance of Milnor’s number implies the invariance of the topological type”, Amer. J. Math. 98 (1976) no. 1, p. 67-78  MR 790119 |  Zbl 0618.14002
[27] A. N. Varchenko, “The asymptotics of holomorphic forms determine a mixed Hodge structure”, Sov. Math. Dokl. 22 (1980), p. 772-775  MR 474379 |  Zbl 0352.58009
[28] C. T. C. Wall, “A note on symmetry of singularities”, Bull. London Math. Soc. 12 (1980) no. 3, p. 169-175 Article |  MR 485870 |  Zbl 0373.14007
[29] C. T. C. Wall, “A second note on symmetry of singularities”, Bull. London Math. Soc. 12 (1980) no. 5, p. 347-354 Article |  MR 414931 |  Zbl 0301.32013
[30] Jian Ming Yu, Kombinatorische Geometrie der Stokesregionen, Bonner Mathematische Schriften [Bonn Mathematical Publications], 212, Universität Bonn Mathematisches Institut, Bonn, 1990, Dissertation, Rheinische Friedrich-Wilhelms-Universität Bonn, Bonn, 1990  Zbl 0516.14007
[31] Jian Ming Yu, “Galois group of Lyashko-Looijenga mapping”, Math. Z. 232 (1999), p. 321-330  MR 572095 |  Zbl 0427.32010
top